Journal of London Mathematical Society
Consider an effective Hamiltonian torus action T×M→M on a topologically twisted,generalized complex manifold M of dimension 2n. We prove that the rank(T)≤n−2 and that the topological twisting survives Hamiltonian reduction. We then construct a large new class of such actions satisfying rank(T)=n−2, using a surgery procedure on toric manifolds.
Baird, Thomas, Yi Lin.
"Generalized Complex Hamiltonian Torus Actions: Examples and Constraints."
Journal of London Mathematical Society, 81 (3): 573-588.